# SDR N6WA2012100206

- Difficulty date: October 2, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N158GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10237
- Aircraft time: 19,389 hours, 13,225 cycles
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR MASTER WARNING MESSAGE ON WHEN CLOSED.  R & R PSEU OP'S CHECKED GOOD AT THIS TIME IAW AMM 32-61-01.
